# SDR ASAA2015071512462

- Difficulty date: July 15, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 30,417 hours, 9,118 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL RT PACK ILLUMINATES.  CANCELS UPON PUSHING MASTER CAUTION.  ACFT GROUNDED. PERFORMED BITE CHECK ON BOTH TEMP CONTROLLERS, NR 2 CONTROLLER FAULTS TCV. ACCOMPLISHED FAULT REST, SYS GROUND VERIFICATION CHECKS NORMAL.  NO HISTORY PAST 30 DAYS.
